# SDR AALA202103059029

- Difficulty date: March 2, 2021
- Submitted: March 6, 2021
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 17,373 hours, 6,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED TRANSITION PANEL BETWEEN STA 500A-500I AND STR 25R. INSTALLED RIGHT TRANSITION PANEL IAW SRM 53-00-53-2R.
